Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Morita equivalence and Pedersen ideals


Author: Pere Ara
Journal: Proc. Amer. Math. Soc. 129 (2001), 1041-1049
MSC (2000): Primary 46L08, 16D90
Published electronically: October 4, 2000
MathSciNet review: 1814143
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that two $C^{*}$-algebras are strongly Morita equivalent if and only if their Pedersen ideals are Morita equivalent as rings with involution.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L08, 16D90

Retrieve articles in all journals with MSC (2000): 46L08, 16D90


Additional Information

Pere Ara
Affiliation: Departament de Matemàtiques, Universitat Autònoma de Barcelona, 08193 Bellaterra (Barcelona), Spain
Email: para@mat.uab.es

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05688-4
PII: S 0002-9939(00)05688-4
Received by editor(s): March 30, 1998
Received by editor(s) in revised form: June 25, 1999
Published electronically: October 4, 2000
Additional Notes: This work was partially supported by DGYCIT and the Comissionat per Universitats i Recerca de la Generalitat de Catalunya
Communicated by: David R. Larson
Article copyright: © Copyright 2000 American Mathematical Society